# SDR C77A20130903020

- Difficulty date: September 1, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 15,603 hours, 8,957 cycles
- Engine: Ge CF348E5
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 15C0003009
- Part serial: RMEIA440
- Condition: Cracked
- Location: Lt Engine
- Part time: 5,106 hours, 2,823 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE INLET COWL, CRACKED ON INNER BARREL AT FAN AIR INLET TEMP SENSOR, ACOUSTIC LINNER, AND T2 PROBE DOUBLER.   R & R LT ENGINE INLET IAW AMM 71-61-00 ON WO 738618-420.
